# SDR REXA2017091101050

- Difficulty date: September 11, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 23,139 hours, 15,133 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH67037543
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, LEFT SEAT TRACK CORRODED.   REMOVED THE SECTION OF SEAT TRACK FOUND TO BE OUT OF LIMITS IAW SRM 53-51-49, AND INSTALLED NEW SEAT TRACK IAW AMM 53-00-49.
